EMIS/ELibM Electronic Journals

Outdated Archival Version

These pages are not updated anymore. For the current production of this journal, please refer to http://www.jstor.org/journals/0003486x.html.

Annals of Mathematics, II. Series, Vol. 149, No. 2, pp. 475-496, 1999
EMIS ELibM Electronic Journals Annals of Mathematics, II. Series
Vol. 149, No. 2, pp. 475-496 (1999)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



On Calderón's conjecture

Michael Lacey and Christoph Thiele

Review from Zentralblatt MATH:

This paper is in continuation of authors' earlier paper [Ann. Math., II. Ser. 146, No. 3, 693-724 (1997; Zbl 0914.46034)] in which they discussed bilinear operators of the form $$H_\alpha(f_1,f_2)(x):= \text{p.v. }\int f_1(x- t) f_2(x+\alpha t) dt/t\tag{$*$}$$ which are originally defined for $f_1$ and $f_2$ in the Schwartz class $S(\bbfR)$. The authors investigate whether estimates of the form $$\|H_\alpha(f_1, f_2)\|_p\le C_{\alpha,p_1,p_2}\|f_1\|_{p_1}\|f_2\|_{p_2}\tag{$

Reviewed by Ram Kishore Saxena

Keywords: singular integrals; bilinear operators; Marcinkiewicz interpolation; maximal functions; partial order; Calderón-Zygmund theory; orthogonality

Classification (MSC2000): 42B20 44A15 42A50 46F12

Full text of the article:

Electronic fulltext finalized on: 8 Sep 2001. This page was last modified: 21 Jan 2002.

© 2001 Johns Hopkins University Press
© 2001--2002 ELibM for the EMIS Electronic Edition
Metadata extracted from Zentralblatt MATH with kind permission